5 Years on Adderall
I've been taking 20mg AdderallXR for about five years now. I also have a prescription of the regular Adderall to use in the afternoons, but I don't take it often. When I first started out, my life improved greatly. I had straight A's all through high school (I'm now a freshman in college, 19 years old) and was more outgoing and social at the beginning. I lost a lot of weight, but then I gained it back and a little more. I've had problems with sweating since I began taking it, and I just recently learned it could be a side effect. I also have heart palpitations sometimes (like maybe once a day, but it varies) and very cold hands and feet. Now, in college, I no longer have the will to do anything, and I almost never leave my dorm. I don't know whats wrong, but I feel like the effectiveness of the drug is beginning to wear off. I don't know if continued use is worth the side effects. I'm no longer getting straight A's and its hard for me to do pretty much anything. I'm also on Cymbalta for depression, which I have been taking for a little longer than the adderall. I would really like to get rid of the sweating problem (which I did not have before), as I get hot walking to class even in the winter. I know this is really long but I just wanted to explain my background. Since I no longer have the great results I did before, should I stop taking it?